hi i have already had my period 2 weeks ago now im discharging a brown odorless discharge,this discharge has been going on for about 7 days also its more at times than others i have to put on a pad, i am taking lamisil 250mg for a fungal infection does this play a role in my bloated tummy and the coffee brpwn discharge?
Welcome to ehealthforum,
The brown discharge could be due to infection, use of medication, breakthrough bleeding, pregnancy, hormonal imbalances etc. The exact cause can only be made out after thorough evaluation and tests (as needed). Visit your gynecologist/obstetrician for further evaluation and assistance. Drink plenty of water. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid tight fitting clothes. If you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection. Avoid having unprotected intercourse while both of you are on treatment course.
The bloating could be due to drug induced gastritis. Consider taking antacids for control. Keep diet simple and healthy. Do not leave stomach empty for more than 3 hours. Drink plenty of water.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.